# SDR GTIA2022081536589

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 22,975 hours, 10,037 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN MEGAPHONE INOP-R/R AFT CABIN MEGAPHONE IAW SPIRIT AIRLINES A321-EMER EQUIP DRAWING REV. 2
